Skip to Content

Zyprexa - Has anyone had bad anxiety and panic on this?

Responses (1)

Anonymous 17 Jul 2012

Hello foxberry. I believe you are staring off on the Zyprexa. Feeling anxiety, panic, irritability are very common side effects to beginning a drug such as Zyprexa, an anti-psychotic. The norm is the longer on the drug, the less these types of side effects and they almost always end up dissapearing. If you find that say after several weeks time they are not easeing, you might let your doctor know. Whats often done is the dose is adjusted, more often than not, lessened. Best of wishes to you, hope you get to feeling better and soon, pledge

Lizardoli 1 Aug 2012

Zyprexa is the only drug that works for me when I am on Chemo, I take 10 days of it and then 5 days of the chemo pills.

Anonymous 1 Aug 2012

Thank you for your input. That certainly is good news that it helps you during your treatment. Appreciated and once again thanks!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions